# SDR IPXA2021090273457

- Difficulty date: August 13, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 71,756 hours, 14,168 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74131
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CLT WING REAR SPAR UPPER CAP AFT FLANGE BETWEEN XORS 785 TO XORS 801 IS CORRODED.REPAIRED CORRODED LT WING REAR SPAR UPPER CAP AFT FLANGE BETWEEN XORS 785 TO XORS 801 IAW VT-SAA EA 011-5710-01-A9308 REV. IR AND UPS EO MD11-5710-81431-A. (MINOR)
